View : 217 Download: 0
Antibiotics-associated hemorrhagic colitis caused by Klebsiella oxytoca: Two case reports
- Antibiotics-associated hemorrhagic colitis caused by Klebsiella oxytoca: Two case reports
- Youn Y.; Lee S.W.; Cho H.-H.; Park S.; Chung H.-S.; Seo J.W.
- Ewha Authors
- 서정완; 박상희; 정혜선; 조현혜
- SCOPUS Author ID
- 서정완; 박상희; 정혜선
- Issue Date
- Journal Title
- Pediatric Gastroenterology, Hepatology and Nutrition
- Pediatric Gastroenterology, Hepatology and Nutrition vol. 21, no. 2, pp. 141 - 146
- Antibiotic-associated diarrhea; Bloody diarrhea; Klebsiella oxytoca
- Korean Society of Pediartic Gastroenterology, Hepatology and Nutrition
- SCOPUS; KCI
- Document Type
Show the fulltext
- Nowadays, Klebsiella oxytoca is described as a causative organism for antibiotic-associated hemorrhagic colitis (AAHC). Here we report two cases of pediatric AAHC, from which K. oxytoca was cultured after starting amoxicillin- clavulanate or amoxicillin treatment. The patients developed severe abdominal pain and a large amount of bloody diarrhea. K. oxytoca was obtained in intestinal fluid culture of a boy through the colonoscopy. On the other hand, colonic tissue culture and intestinal fluid culture were negative of the other patient. K. oxytoca was detected in stool culture when he was admitted. These cases showed characteristic endoscopic findings of segmental hemorrhagic colitis, and both boys recovered spontaneously within 2-3 days after they stopped taking the antibiotics. Therefore, in children who develop relatively large amount of bloody diarrhea after antibiotic treatment, we should consider AAHC caused by K. oxytoca. © 2018 by The Korean Society of Pediatric Gastroenterology, Hepatology and Nutrition.
- Appears in Collections:
- 의과대학 > 의학과 > Journal papers
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.